# SDR C2XA09IA120

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 21,697 hours, 16,133 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: NM1024200200
- Condition: Leaking
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2944, THE CREW REPORTED AN ENGINE ONE BLEED LEAK INDICATION DURING CLIMB.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE UPPER BLEED DUCT CLAMP IN THE CARGO COMPARTMENT, OPERATIONAL AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
